# SDR ASAA2018030423761

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,950 hours, 12,516 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 1 SHOWS FAIL MESSAGE. ACFT GROUNDED.  PERFORMED HF 1 BITE IAW FIM 23-11/ 801.  NO FAULTS. HF DISPLAY WINDOW  NORMAL, OPERATED THE NR 1 HF,  OPS NORMAL,  NO FAULTS.
